# SDR USAA2012112600001

- Difficulty date: November 24, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 40,505 hours, 14,605 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: EQF19830115
- Condition: Unsecure
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM MESSAGE "WHEEL, N/W STEER FAULT" ON APPROACH AFTER GEAR WAS SELECTED DOWN.  CREW FOLLOWED ECAM PROCEDURES, CONTACTED MOC AND CYCLED NOSE WHEEL STEERING SWITCH AS INSTRUCTED WITH NO SUCCESS.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  AIRCRAFT WAS TOWED TO HANGAR.  UPON VISUAL INSPECTION OF NOSE WHEEL STEERING 4GC, FOUND ELECTRICAL CONNECTOR 4GCA OFF OF RVDT (ROTARY VARIABLE DIFFERENTIAL TRANSDUCER).  RE-INSTALLED CONNECTOR - LOCKING FUNCTIONS CHECKED OK, BUT REMOVED AND REPLACED 4GCA CONNECTOR FOR PRECAUTIONARY PURPOSES.  ACCOMPLISHED OPERATIONAL TEST OF NOSE WHEEL STEERING SYSTEM IAW AIRBUS MAINTENANCE MANUAL 32-51-00-710-001-A.
